# SDR SWAA050527

- Difficulty date: February 22, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N507SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24184
- Aircraft time: 47,594 hours, 47,527 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 65C800091
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND BOTH LT & RT WING LOWER T-CHORDS CRACKED AT WBL 135.5, BETWEEN STR 2 & 3.  REPAIRED T-CHORDS PER SWA EA.
